Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 3, Pages 183-191
http://dx.doi.org/10.1155/S0161171202106247

Global pinching theorems of submanifolds in spheres

Department of Mathematics, Hangzhou Teacher's College, 96 Wen Yi Road, Hangzhou 310036, China

Received 8 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kairen Cai, “Global pinching theorems of submanifolds in spheres,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 183-191, 2002. https://doi.org/10.1155/S0161171202106247.